# SDR SIMA200910408

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 22,189 hours, 21,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGED SILL AND CLEANED THE AREA.  POSITION THE NEW SILL AND DRILLED, REMOVED TO CLEAN AND TREAT NEW PART.  REPAIR DONE IAW SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
